# SDR ASAA2023120646848

- Difficulty date: December 6, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 58,970 hours, 20,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH EMER POWER SUPPLY M1675 INOP. GROUNDED - YES. REMOVED & REPLACED POWER SUPPLY FOR EMERGENCY LIGHTS ASSOCIATED WITH M1675 IAW B737-800 AMM 31-51-06.
